# SDR AALA20170905006

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 8,048 hours, 3,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR DAMPER PRESSURE GAUGE IN YELLOW BAND. SERVICED R2 DOOR DAMPER (ACTUATOR) PRESSURE TO GREEN BAND PER AMM 52-22-00.
